# SDR N6WA2012050302

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: General aviation
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 23,841 hours, 17,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SECOND TO LAST ON CEILING IS OUT.  REPLACED BULB.
